# SDR RAIA201307140001

- Difficulty date: July 14, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 29,188 hours, 26,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   MX REPLACED BULB AND OPS CHECKED GOOD.
